Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weight loss with efexxor Haley

Posted by girlie on December 14, 2001, at 12:51:24

In reply to weight loss with efexxor, posted by Haley on December 13, 2001, at 15:42:47

Initially I lost weight on Effexor without trying, but in the long term I've gained 20 pounds on it. Sure, some of it may be due to getting a little older and the metabolism isn't what it used to be, but I weigh more now than I ever have in my life!

Someone posted a quote from a report a while ago that basically said that the first 4-6 months on Effexor can cause weight loss, but the weight gain starts in month 7 or 8. This is exactly what happened to me 6 years ago when I went on it.

girlie


> I just started taking efexxor. I have heard efexxor can cause weight loss. Has anyone ever experienced weight loss with efexxor?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:girlie thread:86818
URL: http://www.dr-bob.org/babble/20011213/msgs/86889.html